# SDR FDEA201205091777

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FLOOR CREASE BEAM HAS CORROSION FS 710. CLEANED UP AND CHECKED LIMITS, CREASE BEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101 SHEET 5, REMOVED CREASE BEAM IAW SRM 51-40-02. LOCATED AND DRILLED NEW CREASE BEAM IAW SRM 51-40-05, INSTALLED NEW CREASE BEAM IAW SRM 51-40 -02 AND DWG 143N8328 FROM BS 664 THRU 756.  MAJOR REPAIR.
